Please use this identifier to cite or link to this item: http://repository.kpi.kharkov.ua/handle/KhPI-Press/5782
Title: Правий зсув невід’ємних косинус–многочленів
Authors: Бєлов, І. С.
Keywords: тригонометричний косинус–многочлен; одинична куля
Issue Date: 2012
Publisher: НТУ "ХПІ"
Citation: Бєлов І. С. Правий зсув невід’ємних косинус–многочленів / І. С. Бєлов // Вісник Нац. техн. ун-ту "ХПІ" : зб. наук. пр. Темат. вип. : Математичне моделювання в техніці та технологіях. – Харків : НТУ "ХПІ". – 2012. – № 2. – С. 30-34.
Abstract: Досліджена поведінка невід’ємних косинус–многочленів степеня два при правому зсуві коефіцієнтів Встановлено, що у косинус-многочленів з невід'ємними коефіцієнтами при правом зсуві зростає мінімальний вільний член.
The behavior non-negative cosine–polynomials of degree two at right shift coefficients is investigated. It was established that for the cosine-polynomials with nonnegative coefficients of the right shift increases the minimum free term.
URI: http://repository.kpi.kharkov.ua/handle/KhPI-Press/5782
Appears in Collections:Вісник № 02

Files in This Item:
File Description SizeFormat 
vestnik_HPI_2012_2_Bielov_Pravyi_zsuv.pdf322,52 kBAdobe PDFThumbnail
View/Open
Show full item record  Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.